# SDR AUS20020027

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 124F0018CR0194
- Condition: Restricted
- Location: Rt Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE OIL COOLER SCAVENGE HOSE INTERNALLY RESTRICTED. SUSPECT HOSE COULD HAVE BEEN KINKED DURING ENGINE INSTALLATION.
